Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the spectrum of a contraction


Author: M. Schreiber
Journal: Proc. Amer. Math. Soc. 12 (1961), 709-713
MSC: Primary 47.10
MathSciNet review: 0125451
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Introduction to Hilbert space, New York, Chelsea, 1951.
  • [2] M. Schreiber, On functions of contractions, to appear.
  • [3] -, On absolutely continuous operators, to appear.
  • [4] M. Schreiber, Unitary dilations of operators, Duke Math. J. 23 (1956), 579–594. MR 0083707
  • [5] Béla Sz.-Nagy, Sur les contractions de l’espace de Hilbert, Acta Sci. Math. Szeged 15 (1953), 87–92 (French). MR 0058128
  • [6] Béla Sz.-Nagy and Ciprian Foiaş, Sur les contractions de l’espace de Hilbert. III, Acta Sci. Math. Szeged 19 (1958), 26–45 (French). MR 0103418

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0125451-X
Article copyright: © Copyright 1961 American Mathematical Society